# SDR GTIA030673

- Difficulty date: September 6, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AMIN CABIN FS 525 AND FS 446 WEB IS CRACKED AT LBL 54.  TRIMMED OUT DAMAGE.  FABRICATED TWO REPAIRED DOUBLERS AND FILLER.  INSTALLED TWO REPAIRED DOUBLERS AND FILLER.  (M)
